# SDR SWAA2022022237690

- Difficulty date: September 21, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27897
- Aircraft time: 59,040 hours, 34,436 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Bracket
- Condition: Missing
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AFT SPAR INBOARD OF #1 PYLON WIGGLE PLATE MISSING FASTENERS. / REMOVED AND REPLACED SUPPORT BRACKET (WIGGLE PLATE) PER SRM 51-40-02
